# SDR JR2R05302016268

- Difficulty date: May 30, 2016
- Submitted: May 30, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N425NV
- Make and model: Doug MD 83
- Aircraft serial: 49438
- Aircraft time: 55,753 hours, 42,419 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 591013061
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FACE OF AFT PRESS BULKHEAD T FITTING DOUBLER CORRODED FS 1338, BL 0.  REMOVED, FABRICATED & REPLACED DOUBLER AT FS 1338, BL 0, BETWEEN LONGERON 29L & 29R IAW SRM 51-30-5.
